# SDR SCNA20251020394

- Difficulty date: October 6, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-800
- Aircraft serial: 32607
- Aircraft time: 56,973 hours, 27,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF L1 DOOR GIRT BAR FALLING OFF DOOR RETAINER CLIPS-EXAMINE THE RETAINER CLIPS FOR DEFORMATION AND RADIUS OPENING IAW AMM 25-66-01-200-802 SECTION 3.C.(1)(D)(1-4). BEND OR REPLACE THE CLIPS PER VIEW A-A, FIGURE 602.	ADJUSTED GIRT BAR CLIPS IAW AMM 25-66-01 OPS GOOD.
